# SDR REXA2013082101537

- Difficulty date: August 21, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LT DOOR POST CORRODED.  REPAIRED FLIGHT DECK LT DOOR POST IAW REO 690-53-11-554. AND EO R53466, PN CR3213-5-3, CR3213-4-2.
